# SDR SWAA2021072614712

- Difficulty date: September 8, 2020
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 55,155 hours, 32,453 cycles
- System (JASC): 5241 · Galley Doors
- Part: Housing
- Condition: Corroded
- Location: R1 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** CORROSION ** R-1 DOOR HANDLE BOX ATTACHING FASTENER HOLE UPPER LOWER MKD DOT 60-035 / REPAIRED CORRODED FASTENER HOLE AT R1 DOOR HANDLE BOX UPPER AREA LOWER POSITION PER CMM 52-41-05 REPAIR 20-2 BY OUTSIDE VENDOR PO#1689056
